Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Hau-Tieng Wu, Professor

Hau-Tieng Wu
Contact Info:
Office Location:  207 Physics Building, 120 Science Drive, Durham, NC 27708
Office Phone:  (919) 660-2861
Email Address: send me a message
Web Page:

Teaching (Fall 2022):

    Physics 235, MWF 08:30 AM-09:20 AM
  • STA 790-1.03, SPECIAL TOPICS Synopsis
    Old Chem 025, TuTh 12:00 PM-01:15 PM
Teaching (Spring 2023):

  • STA 542.01, INTRO TIME SERIES Synopsis
    Old Chem 201, TuTh 03:30 PM-04:45 PM

Ph.D.Princeton University2011
M.D.National Yang Ming University (Taiwan)2003

Muser Mentor

Recent Publications   (More Publications)

  1. Wang, YG; Womersley, RS; Wu, HT; Yu, WH, Numerical computation of triangular complex spherical designs with small mesh ratio, Journal of Computational and Applied Mathematics, vol. 421 (March, 2023) [doi]  [abs]
  2. Chen, Z; Wu, HT, Disentangling modes with crossover instantaneous frequencies by synchrosqueezed chirplet transforms, from theory to application, Applied and Computational Harmonic Analysis, vol. 62 (January, 2023), pp. 84-122 [doi]  [abs]
  3. Steinerberger, S; Wu, HT, Eigenvector Phase Retrieval: Recovering eigenvectors from the absolute value of their entries, Linear Algebra and Its Applications, vol. 652 (November, 2022), pp. 239-252 [doi]  [abs]
  4. Huang, WK; Chung, YM; Wang, YB; Mandel, JE; Wu, HT, Airflow recovery from thoracic and abdominal movements using synchrosqueezing transform and locally stationary Gaussian process regression, Computational Statistics & Data Analysis, vol. 174 (October, 2022), pp. 107384-107384, Elsevier BV [doi]  [abs]
  5. Alian, A; Lo, YL; Shelley, K; Wu, HT, RECONSIDER PHASE RECONSTRUCTION IN SIGNALS WITH DYNAMIC PERIODICITY FROM THE MODERN SIGNAL PROCESSING PERSPECTIVE, Foundations of Data Science, vol. 4 no. 3 (September, 2022), pp. 355-393 [doi]  [abs]
Recent Grant Support

  • HDR TRIPODS: Innovations in Data Science: Integrating Stochastic Modeling, Data Representation, and Algorithms, National Science Foundation, 2019/10-2022/09.      
  • ZioXTPatch data in ARIC, Johns Hopkins University, 2021/09-2022/08. 
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320